# SDR CALA2017062602004

- Difficulty date: June 26, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 48,745 hours, 21,122 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516317
- Part serial: 9729
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS OP CK HAS MSG "EPSU EXT LOAD FWD L". CHANGED ESCAPE SLIDE REF AMM 25-62-44-000-802-A. OPS CHECKED CABIN EMER LIGHTS REF AMM 33-50-00-0001.
